Hail, Weld
- When
- June 19, 5:58 PM MST
- Where
- Weld County, Eaton
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.533, -104.700
4 hail, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 19, 1:35 PM MST, 4 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 235 PM MDT SUN JUN 19 2005 .SHORT TERM...CONVECTIVE TEMPERATURES HAVE BEEN REALIZED AS EVIDENCED BY THE CUMULUS CLDS DVLPG. NEARLY ALL OF THESE ARE IN THE FOOTHILLS WITH THE EXCEPTION OF ONE CELL IN CROWLEY COUNTY WHICH HAS TAKEN ADVANTAGE OF AN OLD BOUNDRY TO GET GOING. DWPTS ACRS THE PLAINS ARE QUITE HIGH FOR THIS CWFA WITH MAY LOCATIONS EAST OF DENVER RPTG READINGS OVER 60. THIS IS BEING WASTED FOR THE MOST PART THOUGH... STG INVERSIONS WILL KEEP A DAMPER ON TSTMS THIS EVENING. BUT WITH STG ELEVATED HEATING SOME ISOLD POPS ARE WARRANTED ON THE FNT RANGE AND HIGH COUNTRY EAST OF THE DIVIDE THIS EVENING. TMRW LOOKS LIKE ANOTHER CORKER WITH LWR TO MID 90S XPCTD ON THE PLAINS. TEMPS WL PBLY BE 5 DEGREES OR SO WARMER ON THE FNT RANGE AS THERE WONT BE ANY DENVER CYCLONE TO SUPRESS HEATING MONDAY UNLIKE TODAY. HIER RESOLUTION ETA INDG A WEAK SHORTWAVE WILL TUMBLE ACRS THE TOP OF THE RDG TMRW EVENING. THIS SHOULD RESULT IN A MODEST UPSWING IN CONVECTION ACRS THE AREA. WL ADD ISOLD POPS TO THE PLAINS AS STORMS MAY CLIP THE NORTHEAST CORNER OF THE STATE IF AN MCS FORMS IN SD OR NEBR. .LONG TERM...BIG RIDGE ALOFT WILL BE WITH US FOR MUCH OF NEXT WEEK BUT ALREADY THERE HAS BEEN SOME MSTR SEEPAGE INTO THE STATE. WATER VAPOR IMAGERY ALREADY SHOWS HIGHER MSTR VALUES STREAMING NORTHWARD FROM MEXICO AND GFS/NAM ARE PICKING UP ON THIS AND ROTATING THE MSTR INTO CO DURING THE NEXT FEW DAYS. MODEL GRIDDED FIELDS INDICATE ENOUGH MOISTURE AND INSTABILITY TO GENERATE ISOLD STORMS IN THE LATE AFTN/EVENING HOURS. AREAL COVERAGE WILL BE VERY HARD TO PREDICT FROM DAY TO DAY SO WILL BLANKET ISOLD POPS IN MOST LOCATIONS THRU THE REST OF WEEK. BEST CHANCES WILL STILL BE OVER THE MOUNTAINS AND HIGHER TERRAIN LOCATIONS. TEMPS WILL REMAIN IN THE 90S ACROSS MUCH OF ERN CO...BUT A BIT OF COOL DOWN LATER IN THE WEEK AS THE MAIN CENTER OF THE HIGH IS SUPPRESSED AND HEIGHTS BEGIN TO FALL A BIT. && .BOU...NONE. && 046/SWE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1209 PM MDT SUN JUN 19 2005 COZ030>051-201200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1209 PM MDT SUN JUN 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The Cheyenne radar (KCYS), 69 km away, was scanning. The volume nearest the first event began at 00:58 UTC.
4 hail, 1 flash flood. Local standard time, as filed.
Thunderstorms producing heavy rain and hail caused flash flooding. The heavy rain washed out several maintained county roads. Several of the roads needed to be rebuilt.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462816, 5462815, 5462814, 5462813, 5462817.